RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1986, Number 10, Pages 17–33 (Mi ivm7633)  

This article is cited in 2 scientific papers (total in 2 papers)

Geometric function theory: methods and results

G. V. Kuz'mina


Full text: PDF file (1706 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1986, 30:10, 21–43

Bibliographic databases:

Document Type: Article
UDC: 517.546
MSC: Primary 30-02; Secondary 30C55
Received: 28.01.1986

Citation: G. V. Kuz'mina, “Geometric function theory: methods and results”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, no. 10, 17–33; Soviet Math. (Iz. VUZ), 30:10 (1986), 21–43

Citation in format AMSBIB
\Bibitem{Kuz86}
\by G.~V.~Kuz'mina
\paper Geometric function theory: methods and results
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1986
\issue 10
\pages 17--33
\mathnet{http://mi.mathnet.ru/ivm7633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=888036}
\zmath{https://zbmath.org/?q=an:0618.30024}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1986
\vol 30
\issue 10
\pages 21--43


Linking options:
  • http://mi.mathnet.ru/eng/ivm7633
  • http://mi.mathnet.ru/eng/ivm/y1986/i10/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable”, Russian Math. Surveys, 49:1 (1994), 1–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. V. Kostyuchenko, “Reshenie odnoi zadachi ob ekstremalnom razbienii”, Dalnevost. matem. zhurn., 2:1 (2001), 3–15  mathnet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:100
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019